advertisement
Question
Posted by: Mthesho | 2003/12/09

Loosing sex interest.

I am using Nur-Isterate, now my problem is I am loosing an interest in sex and i am married.
Please help me to save my marriage.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

If you think that this is related to the Nuristerate, then perhaps you should consider changing to a different form of contraception.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement